I think I have a yucky stomach virus which I read up on and says it can cause extreme exhaustion. With that being said for the past two days which has been when I started getting this stomach virus I have been taking Nuvigil and has no effect at all on wakefullness can this be due to the exhaustion I have with this stomach bug. I am just afraid that this drug which has been perfect for me is no longer working so I am hoping its just that the nuvigil isn't working because of extreme exhaustion with this flu. Any advice would be appreciated. Thank you all in advance.
13 Nov 2011
It could well be the flu has you so tired the nuvigil just seems like it isn't working. I can also tell you that it mellows out after you take it for a few days, it will keep you awake but not as stimulated as it does in the very beginning. While you are recouperating from the virus, try to rest and I suspect once you are feeling better you'll find that the Nuvigil will work again.
Hope you are feeling better soon,
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take Nuvigil and oral contraceptives. For the past 2 months, my periods have lasted 2 weeks... instead of one. Anyone else with this problem?
1 answer • 8 Aug 2010
1 answer • 19 Nov 2010
I was on 150mg of Nuvigil but although it was working it was fully working, and I am on Strattera because my doctor wanted to see if the nuvigil full ...
2 answers • 14 Nov 2011
My insurance company has decided after paying for the Nuvigil for the past year that they will no longer cover it. I can't afford to pay out of ...
10 answers • 26 Nov 2011